I've been having Sharp Pain in my head and Eye Twitching a lot of times and the eye twitching is in my left eye and I'm having vision problems and dizziness. Could it been a brain tumor? Do I need to be checked out by my doctor? Thank you so much! -Danielle.
Yes, you need to be checked out by your doctor. Although the symptoms you describe could be a brain tumor, they could and are most likely something else, something less serious. However, the only person who can diagnose your problem is a doctor - after reviewing your medical history, discussing your symptoms, and examining you in person. Unexplained head pain should always be checked out by your doctor.
Good luck, John Claude Krusz and Teri Robert
If you need help finding a Migraine and headache specialist, visit our listing of Patient Recommended Specialists .
hi my name is angelique and ive been waking up with headaches for a few weeks bow but not only does my head hurt my left eye ball feels very dry its feel as if the back of my eye ball is dry does that mean anything im kinda scared to go to the doctors. angelique.
We understand being scared to go to the doctor, but really, not going to the doctor should be more frightening.
Your symptoms could mean many things - Migraine or another headache disorder, an issue with your eye, or many other things.
Waking with a headache is often an indication that there are problems with your sleep - too much sleep, too little sleep, an irregular sleep schedule, disrupted sleep, or poor quality sleep. Take a look at Migraines, Headaches, and Sleep .
It truly is important for you to see your doctor to find out what these symptoms mean and get proper treatment. Because answe...
Generic Name: NAPHAZOLINE - OPHTHALMIC Pronounced: (nah-FAZZ-oh-leen) Clear Eyes Itchy Eye Relief Opht Precautions
Before using naphazoline, tell your doctor or pharmacist
if you are allergic to it; or if you have any other allergies. This product may
contain inactive ingredients (such as preservatives like benzalkonium
chloride), which can cause allergic reactions or other problems. Talk to your
pharmacist for more details.
Before using this medication, tell your doctor or
pharmacist your medical history, especially of:
heart problems (e.g., high blood pressure)
overactive thyroid (hyperthyroidism)
After you apply this drug, your vision may become
temporarily blurred. This drug may also make you dizzy or drowsy. Do not drive,
use machinery, or do any activity that requires alertness or clear vision until
you are sure you can perform such activities safely. Limit alcoholic
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.